# SDR VNAA0508004

- Difficulty date: August 2, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 2,802 hours, 2,800 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094334
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE STAB TRIM CAUTION MESSAGE ILLUMINATED.  THE CREW SUCCESSFULLY RE-ENGAGED THE SYSTEM AND CONTINUED TO DTW.  MAINTENANCE REMOVED & REPLACED THE CAPTAIN'S PITCH TRIM DISCONNECT SWITCH IAW CRJ200 AMM 27-41-30-000(400)-802.  OPERATIONAL CHECKS WERE GOOD.  A SATISFACTORY OPERATIONAL CHECK FLIGHT WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
